# SDR FJTA2024071565131

- Difficulty date: June 16, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13600LA902A3
- Part serial: NSN
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LH NLG WHEEL ASSY DEPARTED THE AIRCRAFT ON TO OUT OF BWI WITH SERVICE TO MCN. COMPANY WAS NOTIFIED BY BWI AIRPORT OPERATIONS THAT THIS OCCURRED AS THE PIC WAS NOT AWARE. THE AIRCRAFT MADE A ROUTINE LANDING IN MCN. UPON INSPECTION, MAINTENANCE FOUND THAT THE LH AXLE HAD FAILED WHICH ALLOWED THE WHEEL ASSY TO SEPARATE FROM THE NLG ASSY. MAINTENANCE REMOVED AND REPLACED THE NLG ASSY. OPS CHECKED GOOD AND NO ADDITIONAL DAMAGE TO THE AIRCRAFT WAS IDENTIFIED.
